Sonic gas flow past ellipses
Doklady Akademii Nauk, Tome 113 (1957) no. 3, pp. 517-519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_3_a9,
author = {P. I. Chushkin},
title = {Sonic gas flow past ellipses},
journal = {Doklady Akademii Nauk},
pages = {517--519},
year = {1957},
volume = {113},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_3_a9/}
}
P. I. Chushkin. Sonic gas flow past ellipses. Doklady Akademii Nauk, Tome 113 (1957) no. 3, pp. 517-519. http://geodesic.mathdoc.fr/item/DAN_1957_113_3_a9/